# SDR DL72S953483

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NOSE LANDING GEAR RT PIVOT ATTACH POINT FITTINGS CORRODED ON MATING FLANGES AND INSIDE OF HOLES.  REPAIRED PER SRM 53-40-1.
